MathSciNet Relay Station
MathSciNet bibliographic data
MR1489480 (98k:11153) 11R23
Fukuda, Takashi; Komatsu, Keiichi; Ozaki, Manabu; Taya, Hisao On Iwasawa $\lambda\sb p$-invariants of relative real cyclic extensions of degree $p$. Tokyo J. Math. 20 (1997), no. 2, 475–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement